您的位置:山东大学 -> 科技期刊社 -> 《山东大学学报(理学版)》

J4 ›› 2011, Vol. 46 ›› Issue (6): 34-36.

• 论文 • 上一篇    下一篇

完全非线性一致椭圆方程的边界爆破问题

代丽美   

  1. 潍坊学院数学与信息科学学院, 山东 潍坊 261061
  • 收稿日期:2010-05-23 出版日期:2011-06-16 发布日期:2011-12-19
  • 作者简介:代丽美(1977- ),女,讲师,博士,研究方向为微分方程. Email:limeidai@yahoo.com.cn

Boundary blow-up problems for fully nonlinear uniformly elliptic equations

DAI Li-mei   

  1. School of Mathematics and Information Science, Weifang University, Weifang 261061, Shandong, China
  • Received:2010-05-23 Online:2011-06-16 Published:2011-12-19

关键词: 完全非线性;一致椭圆;爆破解

Key words: fully nonlinear; uniformly elliptic; large solutions

No related articles found!
Viewed
Full text
344
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 344

  From Others local
  Times 26 318
  Rate 8% 92%

Abstract
740
Just accepted Online first Issue
0 0 740
  From Others local
  Times 734 7
  Rate 99% 1%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!